# SDR CA190308009

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: PW1524G
- Condition: Damaged
- Location: Engine
- Part time: 1,449 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTOR INSPECTION PERFORMED ON BOTH ENGINES  L/H ENGINE BSI PERFORMED WITH NO ABNORMAL FINDINGS  R/H ENGINE BSI REVEALED DAMAGES BEYOND LIMITS.
